# SDR SWAA2013041714947

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 52,447 hours, 41,990 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retaining Clip
- Part number: 6973192U7
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER LOWER ACCESS PANEL 9508R RETAINER CLIP CRACKED.  REMOVED AND REPLACED CLIP PER SRM.
